# SDR SWAA2020113030839

- Difficulty date: October 28, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 57,662 hours, 30,458 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR IS DENTED AT BS 255 RBL 4-LBL 14 WL 207.54.  REPAIRED FLIGHT DECK FLOOR AT BS 255 RBL 4-LBL 14 WL 207.54, PER EA NO.1-A53-33179 REV 1 DATE 28MAY2019.
